Stomach Expand

1 Reply Updated



Conversation Starter

Nazras Says:
via mobile

I've been taking Lodine for 9 years now for arthritis. I would like to know does the medicine make your stomach expand?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Nazras! How are you?

This medication is listed as containing the active ingredient Etodolac, which is a nonsteroidal anti-inflammatory and they can cause fluid retention as a side effect in some people that take them. The FDA lists their other typical side effects as possibly including nausea, dizziness, headache, increased risk of bleeding and stomach irritation.

It would be best to have it checked out by your doctor.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Stomach Pain Loose Motion After taking food
Im 28 years old, last one month, whenever I had a food, I feel light stomach pain and thereafter loose motion. I used to... 16 replies
Stomach Pain Treatment
I've had stomach pain for 2 weeks.... It occurs all time.. What medicine should I refer to for pain relief? Help me ... 7 replies
Stomach Ulcer
What medication can i use for sever pain from a STOMACH ULCER can only get a appointment to see a specialist in 5weeks t... 6 replies
stomach pain loose motion
NITAZOXANIDE TABLETS 500 mg ## i am getting loose motions for every 3 or 4 hrs.. and getting stomach pain before going t... 6 replies
Stomach Pain Loose Motions
i have loose watery motion...oftenly sticky.. blood came three years ago... i've been sufferin wid these motion for ... 5 replies
stomach pain and loose motion
I have been having this( stomach pain and loose motion) for more than a year. Previously it was after eating non veg, bu... 5 replies
Stomach Pain Loose Motion With Blood
been to the loo so many times in pain than need to go. now i see everyting is red. is this blood ? ## I have loose motio... 4 replies
Stomach Burning Sensation
Hi Doctor I am 68 years old woman. For the past 15 years I am suffering from irritation in tongue, throat and stomach wh... 4 replies
stomach pain tablet india
Pet me bahoot durd ho raha hai to konsa tablet ghavi ## PET ME BHAOOT DURD HORA HAI TO KONSA GOLE LENE KA USA KA NAM KAY... 3 replies
Stomach issues after gabapentin
Been off Gabby for months now and starting to feel like my old self except still having digestive issues..bloating, smal... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 29 December 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA